MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor

MEDTRONIC PUERTO RICO VILLALBA ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor
Model Number 3708660
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Electric Shock (2554)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 3708660 serial# (b)(6) implanted: (b)(6) 2015 explanted: (b)(6) 2025 product type extension.Product id 37612 serial# (b)(6) implanted: (b)(6) 2020 explanted: (b)(6) 2025 product type implantable neurostimulator.Section d information references the main component of the system.Other relevant device(s) are: product id: 3708660, serial/lot #: (b)(6), ubd: 15-jun-2019, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced a shocking sensation with some movement on the right side of the body and a shocking sensation with physical touch to the left side of the posterior head, occasionally while laying down or sleeping.Impedances were tested and no abnormalities were found.Environmental/external/patient factors that may have led or contributed to the issue were not known or reported to the manufacturer representative (rep).Extensions were explanted and new extensions were implanted.The issue was resolved.

Brand Name
ACTIVA
Common Device Name
Stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23458334
Report Number2649622-2025-30847
Device Sequence Number12780914
Product Code MHY
UDI-Device Identifier00613994749116
UDI-Public(01)00613994749116(17)190528
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date11/03/2025
Date Device Manufactured05/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale